Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Delayed periods, doubt of pregnancy - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Pregnancy
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   hi
Doctor :   Dr AAAAAAA here
User :   hello
Doctor :   how can I help you?
Doctor :   please proceed with your health query
User :   well i have a question
User :   i havent had my period in a week and 2 days. do you think im pregnant?
Doctor :   when was your last menstrual period? are you regular with your periods?
User :   yes my last period was last month around the 10th
Doctor :   ok. do you have symptoms suggestive of early pregnancy?
User :   liike what exactly
Doctor :   like nausea, sore breasts, sensitive nipples, fatigue, increased sleep
Doctor :   increased frequency of urination, mood changes, headache
Doctor :   food cravings, tiredness, abdominal cramps, back pain.
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor